Has anyone ever experienced a hard bloated stomach? It's constant and it worsens after eating, regardless of how much and what I eat. I am a female in her early 30's.
As of recent, I've been taking Renew Life's FiberSmart as well as CleanseMore. My bowel movements have been more than regular, so I wouldn't say it's constipation. When I lay down for bed, my stomach feels awkward, I feel nauseous and have a slight headache.
Could it be the supplements or something else? I have experienced this before prior to taking it. Thanks!
If may be the supplements you are taking. If you still have the same symptoms, I would immediately call your OB/GYN physician and schedule an appointment. I would also call your PCP and make an appointment to rule out possible food allergies and/or IBS.
It wasn't my intentions to scare you. Although most cases of abdominal problems are IBS, food allergies or something else (most of them minor problems), there are people who get abdominal bloating when they have ovarian cancer and so that is important to get that ruled out.
I know it wasn't your intention. :)
Well let's hope all goes well with my OBGYN.
The bloating and hardness seems to have lessened, so maybe it was just too much fiber. I reduced the quantities I was taking.
Keep your fingers crossed.
Thanks again! :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.